Waiting times in discrete-time cyclic-service systems

O.J. Boxma, W.P. Groenendijk

    Research output: Contribution to journalArticleAcademicpeer-review

    65 Citations (Scopus)

    Abstract

    Single-served, multiqueue systems with cyclic service in discrete time are considered. Nonzero switchover times between consecutive queues are assumed; the service strategies at the various queues may differ. A decomposition for the amount of work in such systems is obtained, leading to an exact expression for a weighted sum of the mean waiting times at the various queues.
    Original languageEnglish
    Pages (from-to)164-170
    JournalIEEE Transactions on Communications
    Volume36
    Issue number2
    DOIs
    Publication statusPublished - 1988

    Fingerprint

    Dive into the research topics of 'Waiting times in discrete-time cyclic-service systems'. Together they form a unique fingerprint.

    Cite this